# SDR ASOA05600

- Difficulty date: July 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 5018T49P01
- Condition: Worn
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 4508 - DURING CLIMB-OUT FROM TUP-ATL, AT APPROX 18,000-19,000 FT, THE CREW RECEIVED AN INTERMITTENT ENG OIL PRESSURE AURAL AND A R ENG OIL PRESSURE WARNING FOR APPROXIMATELY TEN SECONDS.  IT THEN WENT OUT AND REOCCURRED THREE TIMES WITH THE OIL PRESSURE FLUCTUATING FROM 32-75 PSI.  THE CREW LEVELED THE AIRCRAFT OFF AND MOVED THE RIGHT ENGINE POWER LEVER TO IDLE AND THE OIL PRESSURE STABILIZED BETWEEN 32-38 PSI.  THE QRH HAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT PERFORMED A SINGLE ENGINE LANDING SAFELY INTO ATL.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE HYDRAULIC PUMP AND STARTER CARBON SEALS, RUNNERS, PACKINGS AND O-RINGS.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SER
